Vol. 69, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Certain hypotheses concerning L-functions

John Benjamin Friedlander

Vol. 69 (1977), No. 1, 37–44
Abstract

Some conditional results are discussed concerning Dirichlet L-functions. In particular, a method is introduced which on the one hand gives a new proof of a result of Wolke concerning the least prime quadratic residue, and on the other hand, gives a result on the least quadratic nonresidue which does not seem to follow from previously known arguments.

Mathematical Subject Classification
Primary: 10H10, 10H10
Milestones
Received: 21 October 1975
Published: 1 March 1977
Authors
John Benjamin Friedlander